Translator Disclaimer
September, 1974 Regression Design for Some Equivalence Classes of Kernels
Grace Wahba
Ann. Statist. 2(5): 925-934 (September, 1974). DOI: 10.1214/aos/1176342814

Abstract

Earlier results on asymptotically optimal sequences of regression designs for autoregressive stochastic processes are extended (nearly) to the equivalence classes of such processes.

Citation

Download Citation

Grace Wahba. "Regression Design for Some Equivalence Classes of Kernels." Ann. Statist. 2 (5) 925 - 934, September, 1974. https://doi.org/10.1214/aos/1176342814

Information

Published: September, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0291.62091
MathSciNet: MR378315
Digital Object Identifier: 10.1214/aos/1176342814

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2 • No. 5 • September, 1974
Back to Top